# SDR QXEA2012080700796

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT AND RT WINDSHIELDS FOUND 15 CORRODED NUTPLATES.  REMOVED 15 CORRODED NUTPLATES IAW SRM 51-40-07-02-01.  INSTALLED NEW NUT PLATES IAW SRM 51-42-05-02-01.
